NIKO SUSPENSION

NIKO SUSPENSION

  • Composition: PARACETAMOL SUSPENSION
  • Category: Fever
  • Manufacturer by: NATIONAL HEALTHCARE PVT LTD
  • Packaging Details: PH
Rs. 30.00

Available Options

Qty

niko suspension is a highly useful combination for the treatment of moderate. Pains connected with rheumatoid arthritis. Paracetarnol is one of the most popular non-prescriptive analgesics, antipyretic drug.

paracetamol 125mg\5ml

nausea, vomiting, swelling of your lips, mouth, tongue, throat and face.